# SDR AALA202109158938

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Worn
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON INNER CONTROL HANDLE LOCKING HOOK, PASSENGER CREW DOOR 831. REPLACED LOCKING HOOK PER AMM 52-11-21-400-001-A.
